Ask A Doctor - hopefully no chance of being pregnant! - DesiMD Healthcare Services

   

I just have a quick question I am concerned about! I wasn't sure which category to pick for this but anyways...i had unprotected sex last month on like the 13th of October and then took PlanB right after! two days later I had my period! now it is November and I am never usually to late and it is 5 days past due and will be 6 soon... It feels like it's coming and has felt like that all day but nothing yet! idk if I'm just worried for nothing or if I should be! I just want to know I'll be okay and hopefully like no chance I could be pregnant since I had it last month and it feels like it could be coming... I'm just afraid it will feel like it and then nothing will happen. could the pill be affecting this? - Asked by M M on 18-Nov-2014 09:32:33

Answer Count: 2    

Replied by M M on 18-Nov-2014 09:41:08

if I had unprotected sex last month then took the plan b pill right after and had my period two days later. it's November now and on my period tracker I am five days past due soon to be six. but it feels like it's coming but then nothing happens. I just want to know I'm okay and it's probably just late from the pill affecting it ?

  • MBBS
    General Practice
    Languages Known: English, Hindi, Kannada, Tamil, Telugu

    Answered by Dr. Ramya Smitha on 18-Nov-2014 10:29:28

    Hello 

    As you have got your period after taking the pill there are no chances of pregnancy . because of slight hormonal imbalance because of the pill you are feeling this way. You can wait for your period and nothing to worry 


    See Disclaimer

Replied by M M on 18-Nov-2014 10:35:33

So even though I got it right after and haven't gotten it yet this month I'm still fine? so it being late now is normal? for some reason I always thought it was the following month I'd have to worry about! thank you!

  • MBBS
    General Practice
    Languages Known: English, Hindi, Kannada, Tamil, Telugu

    Answered by Dr. Ramya Smitha on 18-Nov-2014 10:43:15

    yes  you r fine once the withrawal bleeding occurs after unprotected intercourse there are no chances of pregnancy . may be period might be late for a month or 2 thats it. 


    See Disclaimer
Login to post a reply
Disclaimer:
  • The answer(s) suggested above are for information purposes only.
  • If you need further help (or) if you have any further queries, please contact our Customer Care Centre +91 40 4242 8282 / +91 801 901 2308 and our doctors will try to help you.
  • In case of emergency, please call your doctor or go to the nearest hospital immediately.
  • The questions asked for free advice will be visible to visitors of this portal (www.desimd.com). Hence, the user should not divulge and must take the responsibility to not divulge any personal identifiable information on the portal.
  • If the patient is less than 18 years of age, parental guidance is advised. We discourage (and disapprove) approaching us directly. It is advised that the query be framed in consultation with their parents. Any query from age group less than 18 years is assumed to be done in accordance with this protocol.